333mg. daily and beginning to have problems after good results

by Tammy

I am going on my 4th month of 333mg. per day of Natpro and am starting to have problems after great results.

During month one, I used 1 tsp. (166mg) at 9am, and then another tsp. (166mg.) at 9pm. I did this for only the last part of my cycle as recommended. I started to see my skin clear up and weight loss.

During month two, I did the same as month one and still noticed great results, but started to slowly see my results decline with acne coming back and bloating. I think my hair started falling out a little more too.

During month three, I used the same amount everyday with no break thinking I really need to inundate my body with more progesterone to build up a good reserve, which I believe I read somewhere on here that was advisable. I am now having worse acne and the bloat is back.

I end up going through a tube a week, so what could be wrong?
Could this be upsetting the testoserone in by body?

Wray help!

Comments for 333mg. daily and beginning to have problems after good results

Click here to add your own comments

Apr 13, 2011
problems after using progesterone for awhile
by: Cheryl


I started using about 200 mg of progesterone daily and had great results at first and then didn't after a couple of months. I kept using more and more thinking that was the problem. Then I read that progesterone was very fat soluable and would store in our fat cells.

Any way, I started to insert my progesterone cream vaginally and I only need less than 20 mg/ day now. I have no side affects any more. I am menopausal though and you made need more than me, I don't know.

Good luck, because having hormones unbalanced is such a headache.

Apr 19, 2011
Curious about your advice for Tammy
by: Bonnie

Hi Wray,

I would like to know what you recommend to Tammy who wrote about the above problem. Just wondering if you missed this post.

Apr 29, 2011
333mg. daily and beginning to have problems after good results
by: Wray

Hi Tammy I wish I had a clear answer for you, but I don't. Many things can effect levels, one which always comes to mind is stress, have you had more recently? It's evident it helped you initially, but it seems now you are getting Oestrogen Dominance. There's no question oestrogen causes water retention, whereas progesterone is such an excellent diuretic it's now given in amounts greater than 1200mg/day via IV transfusion to brain trauma victims, see here and here. There's also no question that excess testosterone causes hair loss and acne. Progesterone does increase both oestrogen and testosterone initially. But so does sugar in any form, even the sweet, starchy carbs like grains, legumes, root veggies, plus fruit. Have you checked for Insulin Resistance? There are many Delivery systems, although the best forms are injections, suppositories and creams. Red blood cells are needed for the uptake of progesterone, as it's lipophilic. The fatty layer under the skin absorbs progesterone well, and capillaries going through this layer pick up the progesterone. As Cheryl points out the vaginal route is good, and maybe an option to try. I use the cream there nightly, mostly to prevent dryness, plus I use it transdermally morning and night. I'm not convinced the fat stores it without release, see here and here. My instinct tells me you need to persevere but to reduce the amount. I suggest you try reducing slowly to 200mg/day. And use some of it in your vagina too, this is best done at night, it can leak out during the day. But if you have a cycle it would be best to follow it. We do have a page on Acne you might like to read. I wish I could be of more help. Please keep in touch, as your experience will help me help others. Take care Wray

May 03, 2011
Inserting vaginally
by: Tracy (UK)

Hi Wray

I have read your comments with interest and would like to try the cream vaginally. Could you possibly advise the best way of inserting it?

Many thanks.

May 04, 2011
no such thing as overdosing on Natural progesterone
by: seffrina

Hello, I've been using Natural progesterone for 3 years now every single day 3 to 4 times a day, being that I tend to endure excess stress and feel anxious often. I was put on an anti depressant 4 years ago for 1 single anxiety attack and gained 80 pds, it ruined my life. By the grace of God I found a non- traditional MD who used to be a traditional doctor and he educated me on all the pros of progesterone and the cons of Estrogen. I stopped using the anti depressant and thus began my life recovery with this wonderful bio-identican Natural progesterone. I have not had a cramp, or blood clot, or acne in 3 years. It really helps me when I'm stressed. From what I understand, we women never ever stop making Estrogen but our progesterone levels can and will decline drastically! I WILL NEVER REPLACE ESTROGEN but continue to use progesterone through out my life beause I have experienced such a remarkable change in my life and in 70 years there has never been anything bad associated with progesterone. If someone is experiencing problems while using progesterone, perhaps estrogen dominance had spiked and you a higher dose of proesterone should be prescribed. Saliva testing has been done to check the progesterone levels however I truly feel that bloodwork is much more accurate in checking true leels of our hormones.

May 11, 2011
no such thing as overdosing on Natural progesterone
by: Wray

Hi Seffrina I'm delighted you've been helped so much by progesterone. Thanks for sharing this with us. Take care Wray

Jun 25, 2011
by: Joy Lewis

Hi Seffrina - lovely to see you here on Wray's site as well. Everything I know on progesterone comes from Wray's amazing knowledge and guidance. Hope all is going well with you.
Take care.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.

Search over 7,500 pages on this site...